MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; QUICK SWITCH VALVE, STERILE

MEDLINE INDUSTRIES, LP MEDLINE; QUICK SWITCH VALVE, STERILE
Catalog Number ENFIT9000S
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the customer the "quick switch enfit valve was leaking tf, flushes, and medication".The customer reported that the valve was removed immediately and there was "no real impact" on the patient due to the quick response.The customer did not report any serious injury, medical intervention, or follow up care related to the reported incident.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer the "quick switch enfit valve was leaking tf, flushes, and medication".The customer reported that the valve was removed immediately and there was "no real impact" on the patient due to the quick response.

Brand Name
MEDLINE
Common Device Name
QUICK SWITCH VALVE, STERILE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle pohlman
three lakes drive
northfield, IL 60093
MDR Report Key24326891
Report Number1417592-2026-00112
Device Sequence Number21323748
Product Code PIF
UDI-Device Identifier10193489012569
UDI-Public10193489012569
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K191759
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date06/01/2026
Device Catalogue NumberENFIT9000S
Device Lot Number89723060001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Initial Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown